Alert archive / Wisconsin / River Flood Warnings in 2013

River Flood Warning 1, NWS Green Bay, WI

April 7, 2013Wood County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Apr 7, 2013, 9:55 PM CDT for Wood County, Wisconsin. It took effect at Apr 8, 2013, 4:25 AM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Apr 7, 2013, 9:55 PM CDT (02:55 UTC)
In effect from
Apr 8, 2013, 4:25 AM CDT
Expired
Apr 12, 2013, 7:45 AM CDT
In force
4 days
Issued by
NWS Green Bay, WI
Flood severity
Minor

County Wood County, WI

The radar

The La Crosse radar (KARX), 116 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow River (WI) at Babcock (BBCW3).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
15.5 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05402000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WGUS43 KGRB 080255
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
955 PM CDT SUN APR 7 2013

...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... 

  YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC141-081755-
/O.NEW.KGRB.FL.W.0001.130408T0925Z-130410T0600Z/
/BBCW3.1.RS.130408T0925Z.130408T1800Z.130409T1200Z.UU/
955 PM CDT SUN APR 7 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE YELLOW RIVER AT BABCOCK.
* FROM LATE TONIGHT TO LATE TUESDAY NIGHT.
* AT 9:45 PM SUNDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 12.6 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY 
  TO AGRICULTURAL...WOODED AND MARSH LAND.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        MON  TUE  WED  THU
BABCOCK         12.0  10.0  11.22 10 PM 04/07   12.0 10.1  9.0  8.1

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BABCOCK         11.22  10 PM 04/07    1.74      12.60 01 PM 04/08

$$
th/sac
7 follow-up statements
496 
WGUS83 KGRB 081450
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
950 AM CDT MON APR 8 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC141-090550-
/O.CON.KGRB.FL.W.0001.000000T0000Z-130410T0000Z/
/BBCW3.1.RS.130408T1930Z.130409T0600Z.130409T2230Z.UU/
950 AM CDT MON APR 8 2013

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER AT BABCOCK.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM MONDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 12.5 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW    
  FLOOD STAGE BY TUESDAY AFTERNOON.
* AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY 
  TO AGRICULTURAL...WOODED AND MARSH LAND.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        TUE  WED  THU  FRI
BABCOCK         12.0  10.0  11.68 07 AM 04/08   12.4 11.2  9.5  8.1

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BABCOCK         11.74  05 AM 04/08    2.00      12.50 01 AM 04/09

$$
532 
WGUS83 KGRB 090234
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
934 PM CDT MON APR 8 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC141-091734-
/O.EXT.KGRB.FL.W.0001.000000T0000Z-130411T1630Z/
/BBCW3.1.RS.130409T1200Z.130410T0000Z.130410T2230Z.UU/
934 PM CDT MON APR 8 2013

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER AT BABCOCK.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 PM MONDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 12.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY 
  TO AGRICULTURAL...WOODED AND MARSH LAND.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        TUE  WED  THU  FRI
BABCOCK         12.0  10.0  11.54 07 PM 04/08   12.5 10.9  8.7  7.1

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BABCOCK         11.74  05 AM 04/08    0.73      12.50 07 PM 04/09

$$
SAC
867 
WGUS83 KGRB 091552
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
1052 AM CDT TUE APR 9 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC141-100652-
/O.EXT.KGRB.FL.W.0001.000000T0000Z-130412T1830Z/
/BBCW3.1.RS.130410T1000Z.130411T0000Z.130412T0030Z.UU/
1052 AM CDT TUE APR 9 2013

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER AT BABCOCK.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM TUESDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY AND CONTINUE TO
  RISE TO NEAR 13.2 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY EVENING.
* AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY 
  TO AGRICULTURAL...WOODED AND MARSH LAND.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        WED  THU  FRI  SAT
BABCOCK         12.0  10.0  11.09 10 AM 04/09   12.2 13.0  9.6  7.1

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BABCOCK         11.74  05 AM 04/08   -0.49      13.20 07 PM 04/10

$$
PLH
072 
WGUS83 KGRB 100153
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
853 PM CDT TUE APR 9 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MORE RAIN WILL FALL OVER MUCH OF WOOD COUNTY OVERNIGHT.  THE 
ANTICIPATED RAINFALL IS EXPECTED TO RAISE THE YELLOW RIVER 
JUST ABOVE FLOOD STAGE BY WEDNESDAY MORNING. THIS FLOOD STATEMENT
WILL BE UPDATED WEDNESDAY MORNING. 
&&

WIC141-101653-
/O.EXT.KGRB.FL.W.0001.000000T0000Z-130412T2034Z/
/BBCW3.1.RS.130410T0925Z.130411T0600Z.130412T0234Z.UU/
853 PM CDT TUE APR 9 2013

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER AT BABCOCK.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM TUESDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 13.5 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT.
* AT 14.0 FEET...WIDESPREAD FLOODING IS OCCURRING IN WOODED LOWLAND 
  AND AGRICULTURAL AREAS.

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        WED  THU  FRI  SAT
BABCOCK         12.0  10.0  10.92 07 PM 04/09   13.3 11.0  8.2  6.3

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BABCOCK         11.74  05 AM 04/08   -0.61      13.50 01 AM 04/11

$$
356 
WGUS83 KGRB 102323
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
623 PM CDT WED APR 10 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC141-111423-
/O.EXT.KGRB.FL.W.0001.000000T0000Z-130412T1630Z/
/BBCW3.1.RS.130410T1522Z.130411T0600Z.130411T2230Z.UU/
623 PM CDT WED APR 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER AT BABCOCK.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 PM WEDNESDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET JUST
  AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
  AFTERNOON.
* AT 14.0 FEET...WIDESPREAD FLOODING IS OCCURRING IN WOODED LOWLAND 
  AND AGRICULTURAL AREAS.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        THU  FRI  SAT  SUN
BABCOCK         12.0  10.0  13.10 05 PM 04/10   13.3 10.3  7.6  6.2

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BABCOCK         13.10  05 PM 04/10    2.17      13.50 01 AM 04/11

$$
704 
WGUS83 KGRB 110239
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
939 PM CDT WED APR 10 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC141-111739-
/O.EXT.KGRB.FL.W.0001.000000T0000Z-130412T1617Z/
/BBCW3.1.RS.130410T1522Z.130411T0600Z.130411T2217Z.UU/
939 PM CDT WED APR 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER AT BABCOCK.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM WEDNESDAY THE STAGE WAS 13.2 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET EARLY 
  THURSDAY MORNING. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE 
  THURSDAY AFTERNOON.
* AT 14.0 FEET...WIDESPREAD FLOODING IS OCCURRING IN WOODED LOWLAND 
  AND AGRICULTURAL AREAS.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        THU  FRI  SAT  SUN
BABCOCK         12.0  10.0  13.16 07 PM 04/10   10.4  7.7  6.1  5.7

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BABCOCK         13.16  07 PM 04/10    2.24      13.40 01 AM 04/11

$$
956 
WGUS83 KGRB 111440
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
940 AM CDT THU APR 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC141-120540-
/O.EXT.KGRB.FL.W.0001.000000T0000Z-130412T1245Z/
/BBCW3.1.RS.130410T1522Z.130411T0330Z.130411T1845Z.UU/
940 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER AT BABCOCK.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM THURSDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY 
  TO AGRICULTURAL...WOODED AND MARSH LAND.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        FRI  SAT  SUN  MON
BABCOCK         12.0  10.0  12.78 09 AM 04/11    9.8  7.3  6.1  5.3

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BABCOCK         13.17  10 PM 04/10    0.97      12.10 01 PM 04/11

$$

WIC071-120540-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/MTWW3.1.RS.130409T2137Z.130410T1515Z.000000T0000Z.NR/
940 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE MANITOWOC RIVER NEAR MANITOWOC.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM THURSDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* AT 11.0 FEET...WHICH IS 1.0 FEET ABOVE FLOOD STAGE...WATER IS 
  APPROACHING PORTIONS OF CLAY PIT ROAD AND BROADWAY STREET PARK 
  ROAD.  WIDESPREAD LOWLAND FLOODING IS OCCURRING.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        FRI  SAT  SUN  MON
MANITOWOC       10.0   8.0  10.78 08 AM 04/11   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
MANITOWOC       11.34  10 AM 04/10       M      ..NOT AVAILABLE..

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 7, 9:39 PM CDT, 16 minutes earlier.

Area forecast discussion, Apr 7, 9:39 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
939 PM CDT SUN APR 7 2013

NEW INFORMATION ADDED TO UPDATE SECTION

.UPDATE...
ISSUED AT 935 PM CDT SUN APR 7 2013

PROLONGED CLEAR SKIES THIS EVENING HAVE LOWERED
TEMPERATURES BELOW FREEZING OVER PARTS OF NORTH CENTRAL WISCONSIN
THIS EVENING. MEANWHILE A BAND OF LIGHT RAIN JUST CROSSING THE
WEST CENTRAL WISCONSIN AND MINNESOTA BORDER WAS MOVING TOWARD
CENTRAL AND NORTH CENTRAL WISCONSIN. PRESENT SPEED INDICATES AFTER
MIDNIGHT SO WILL REMOVE ANY EVENING MENTION OF PCPN. HOWEVER THE
MIX OF R/ZR/S LOOKS GOOD OVER NORTH CENTRAL WISCONSIN WITH THE
INITIAL COOL START THIS EVENING. ANTICIPATE WARMING TEMPERATURES
AFTER THIS INITIAL BAND SO A 2-3 HOUR SPS FOR THE OVERNIGHT HOURS
APPEARS TO BE THE OPTION FOR NOW.
&&

.HYDROLOGY...
ISSUED AT 935 PM CDT SUN APR 7 2013

THE YELLOW RIVER NEAR BABCOCK IN WOOD COUNTY CONTINUES TO RISE
OVERNIGHT. LATEST DATA INDICATES THE RIVER MAY RISE JUST ABOVE
FLOOD STAGE MONDAY MORNING AND PEAKING IN THE AFTERNOON BEFORE
SUBSIDING. WILL TAKE A LOOK AT ADDITIONAL EVENING DATA TO GET
A HANDLE ON LATEST TRENDS FOR POSSIBLE ISSUANCE OF A RIVER FLOOD
WARNING.
&&

.SHORT TERM...TONIGHT AND MONDAY
ISSUED AT 249 PM CDT SUN APR 7 2013

SPRING OF 2013 NOTHING LIKE THE SPRING OF 2012 ACROSS THE AREA
WITH A COOL AND WET PATTERN. WE WILL BE SITTING ON THE WRONG SIDE
OF THE FRONT IF YOU ARE LOOKING FOR WARM SPRING LIKE TEMPERATURES.
THEY WILL NOT BE FAR AWAY AS TEMPERATURES IN IOWA AND CENTRAL
ILLINOIS WILL BE IN THE 60S AND 70S ON MONDAY...WHILE WE WILL BE
STUCK IN THE 40S TO AROUND 50.

ANOTHER COMPLICATED FORECAST FOR OUR FAR NORTH LATE TONIGHT INTO
MONDAY DEPENDING ON THE MODEL OF CHOICE. MODELS DIFFER ON THE LOW
LEVEL THERMAL PROFILE...ESPECIALLY NORTH OF A RHINELANDER TO IRON
MOUNTAIN. FOR TONIGHT...THE MAIN FOCUS FOR PRECIPITATION WILL BE
ACROSS THE NORTH. MODELS SHOWING RIGHT ENTRANCE REGION OF 110 KNOT
300MB JET PASSING NORTH OF THE STATE...SOME DECENT 850MB WARM
ADVECTION AND SOME MID LEVEL FRONTOGENETIC FORCING TO SUPPORT
THE RELATIVE HIGH QPF VALUES. EVEN IF THE WARMER LOW LEVELS DO
PREVAIL...BOTH THE GFS AND WRF INDICATED 10 TO 14 MICRO BARS/S OF
LIFT. THIS INTENSE LIFT WILL MORE THAN LIKELY ALLOW FOR SNOW TO
MAKE IT TO THE SURFACE. WILL HAVE ONE TO TWO INCHES OF SNOW FOR
VILAS WITH LESS THAN INCH FOR THE TIER OF COUNTIES SOUTH AND EAST
OF VILAS. WITH ROAD TEMPERATURES IN THE MIDDLE AND UPPER 40S THIS
AFTERNOON ACROSS THE NORTH...INCREASING CLOUD COVER AND WINDS SHOULD
HELP KEEP TEMPERATURES FALLING TO FAR FROM FREEZING. ALSO THE
SUBLAYER BELOW THE ROAD SHOULD BE A DEGREE OR TWO ABOVE FREEZING
TO MINIMIZE THE IMPACTS OF ANY FREEZING RAIN. DECIDED NOT TO ISSUE
WINTER WEATHER ADVISORY HEADLINES FOR VILAS...BUT SUSPECT
EVENING/OVERNIGHT SHIFT MAY NEED TO ISSUE SPS FOR THE POTENTIAL
FOR A BRIEF PERIOD OF MODERATE TO HEAVY SNOW ACROSS THE FAR NORTH.

THE FORCING SHOULD SHIFT EAST OF THE AREA LATE MONDAY MORNING
WHILE WAVE ALONG THE FRONT SOUTH OF THE AREA WILL BRING INCREASED
CHANCES FOR RAIN MONDAY MORNING ACROSS OUR SOUTH. THERE WILL BE A
MINIMUM IN QPF VALUES FROM MARSHFIELD TO STURGEON BAY DUE TO THE
TWO SEPARATE FEATURES MOVING ACROSS THE AREA WHICH WAS DEPICTED IN
THE QPF VALUES. WITH CLOUD COVER...SOME RAIN/SNOW AND EASTERLY
WINDS...LOWERED MAX TEMPERATURES SEVERAL DEGREES ACROSS MUCH OF
THE AREA.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
ISSUED AT 249 PM CDT SUN APR 7 2013

MEDIUM RANGE GUIDANCE REMAINS IS DECENT AGREEMENT WITH THE OVERALL
PATTERN FOR THE NEXT WEEK. DEEP TROUGH WILL DIG ACROSS THE WESTERN
CONUS EARLY IN THE WEEK...THEN PUSH ACROSS THE CENTRAL CONUS MID-
WEEK. THE FLOW WILL BECOME MORE ZONAL BY THE END OF THE WEEK AS
THE MAIN TROUGH FLATTENS AND MOVES INTO THE ATLANTIC. THE TREND
WITH THE DEEP TROUGH (AS USUALLY IS THE CASE) HAS BEEN TO SLOW ITS
EASTWARD PROGRESSION. THIS FAVORS THE ECMWF...AND ITS ENSEMBLES...
WHICH OFFER THE SLOWEST SOLUTION. THE GFS AND GEM REMAIN
FASTER...AND TRENDED EVEN FASTER WITH THE PRECIP THIS MORNING.
WILL CONTINUE TO LEAN TOWARD THE ECMWF BUT BLEND A LITTLE OF THE
OTHER MODELS IN.

PRECIPITATION WILL DIMINISH MONDAY NIGHT AS BEST FRONTOGENETIC
FORCING OVER THE NORTH...AND LOW LEVEL JET/WARM AIR ADVECTION
FORCING OVER THE SOUTH...CONTINUE TO MOVE AWAY FROM THE STATE.
DRIER AIR IN THE MID AND UPPER LEVELS BRIEFLY PUSHES OVER THE
STATE...WHILE LOW LEVEL MOISTURE REMAINS. THE COLD FRONT WILL SAG
SOUTH ACROSS THE AREA DURING THE NIGHT...ALONG WITH WEAK LINGERING
FRONTOGENETIC FORCING...SO CHANCE OR SLIGHT CHANCE POPS LOOK
REASONABLE...WITH THE BEST CHANCE OF PRECIP BEING IN THE EVENING.
TEMPS COLD ENOUGH FOR A MIX TO CONTINUE ACROSS THE NORTH...WITH
RAIN EXPECTED SOUTH.

ATTENTION TURNS TO THE DIGGING TROUGH AND SHORTWAVE ENERGY OVER
THE PLAINS. MID AND UPPER MOISTURE WILL QUICKLY PUSH BACK INTO THE
WESTERN GREAT LAKES AS A STRONG SOUTHWEST FLOW DEVELOPS ALOFT. THE
SURFACE FRONT WILL STALL OVER NORTHERN ILLINOIS OR SOUTHERN
WISCONSIN...AND CREATE A BATTLE GROUND AS THE SYSTEM OVER THE
PLAINS TRIES TO SPREAD PRECIP INTO THE STATE...WHILE DRIER AIR
OVER SOUTHERN CANADA ATTEMPTS TO SLOW ITS PROGRESS. ALTHOUGH
MODELS ARE IN GENERAL AGREEMENT WITH THE PATTERN...THEY STILL
HANDLE THE LOCATION OF THE FRONT AND WHEN THE HEAVY PRECIP WILL
ARRIVE DIFFERENTLY. THE TREND UP TO THIS POINT HAS BEEN TO SLOW
DOWN THE OVERALL PROGRESSION OF THE DIGGING TROUGH...HOWEVER MOST
OF THE 12Z GUIDANCE HAS SPREAD THE PRECIP OVER THE AREA A LITTLE
FASTER ON TUESDAY. WILL NUDGE THE POPS IN THAT DIRECTION...BUT DO
NOT WANT TO GIVE UP ON THE SLOWER TREND COMPLETELY. CHANCES FOR
WIDESPREAD PRECIP INCREASE THROUGH THE DAY ON TUESDAY AND
ESPECIALLY TUESDAY NIGHT AS UPPER JET DYNAMICS ARRIVE. BY 12Z
WED...THE GFS/ECMWF/GEM ALL HAVE THE SURFACE LOW NEAR SOUTHEAST
IOWA...WITH A LARGE SWATH OF PRECIP STRETCHING NORTH AND WEST INTO
WISCONSIN. SURFACE LOW PRESSURE MOVING TOWARD SOUTHERN LAKE
MICHIGAN...IMPRESSIVE FRONTOGENETIC AND UPPER JET DYNAMICS WILL
KEEP WIDESPREAD PRECIP LIKELY OVER THE AREA. ECMWF FOCUSES THE
PRECIP OVER THE SOUTHERN HALF OF WISCONSIN...WHILE THE GFS AND GEM
COVER MORE OF THE STATE.

CONCERN FOR AN SIGNIFICANT ACCUMULATING SNOW EVENT IS STARTING TO
INCREASE FOR THE TUESDAY NIGHT...WEDNESDAY AND THURSDAY PERIOD.
DEPENDING ON WHICH MODEL YOU LOOK AT...WE COULD RANGE FROM A SNOW
(OR SLEET) STORM TO HEAVY RAIN EVENT IN OUR AREA. YOU CAN ALSO
THROW IN THE THREAT FOR SOME FREEZING RAIN AS WELL. THERMAL
PROFILES ARE HOVERING NEAR THE CRITICAL THICKNESSES FOR RAIN VS
SNOW VS SLEET VS FREEZING RAIN. COLDER AIR WILL SLOWLY SAG
SOUTH/EAST OVER THE AREA THROUGH THURSDAY AS THE LOW PRESSURE
SYSTEM PUSHES EAST...SO THE CHANCES FOR WINTRY PRECIP WILL
INCREASE EACH PERIOD. UNCERTAINTY REMAINS ON JUST HOW MUCH PRECIP
WILL MAKE IT INTO THE COLDER AIR SO HARD TO PIN DOWN ANY DETAILS
AT THIS POINT. SINCE A LOT OF QUESTIONS STILL REMAIN...WILL NOT
ISSUE ANY HEADLINE...BUT CONCERN IS INCREASING WITH A HEALTHY
AMOUNT OF QPF FORECAST OVER THE AREA AND COLD AIR LURKING JUST TO
THE NORTH.

PRECIP WILL FINALLY COME TO AN END THURSDAY EVENING AS THE MAIN
UPPER TROF AND SHORTWAVE MOVE EAST OF THE REGION. HIGH PRESSURE
BUILDS INTO THE WESTERN GREAT LAKES AND DRY WEATHER IS EXPECTED
FRIDAY AND SATURDAY. THE NEXT SYSTEM WILL TAKE SHAPE OVER THE
PLAINS STATES...THEN BEGIN TO PUSH MORE PRECIP BACK INTO THE AREA
SUNDAY OR MONDAY.

NO "TRUE" SPRING-TIME TEMPERATURES ON THE HORIZON AS THE AREA
REMAINS STUCK ON THE NORTH SIDE ON THE FRONT...AND NORTHEAST
SURFACE WINDS WILL CONTINUE TO KEEP THE WARM WEATHER SOUTH OF THE
AREA. HIGH TEMPERATURES MAINLY IN THE 40S ARE EXPECTED...WITH
MAINLY 30S ON THURSDAY WITH STRONGER COLD AIR ADVECTION. EVEN
LOOKING OUT PAST NEXT WEEKEND...THE ECMWF IS FAVORING A COOL
NORTHWEST FLOW OVER THE REGION...HOWEVER A BRIEF WARM-UP IS
POSSIBLE AHEAD OF A SYSTEM NEXT WEEKEND. THE GFS IS A LITTLE MORE
OPTIMISTIC SHOWING A SOUTHWEST FLOW AND A POSSIBLE WARM-UP. WE
SHALL SEE.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 601 PM CDT SUN APR 7 2013

VFR CONDITIONS TO PREVAIL THIS EVENING AS MVFR CLOUDS
HAVE DIMINISHED IN THE DRY HIGH PRESSURE LATE SUNDAY AFTERNOON.
MVFR THEN IFR CIGS TO BE ON THE INCREASE LATE TONIGHT INTO MONDAY
AS A FRONTAL SYSTEM TRACKS OVER THE REGION. SHOWERS WILL BECOME
MORE NUMEROUS TOWARD MONDAY MORNING WITH VSBYS AT MVFR LEVEL AT
TIMES WITH FOG. PCPN TYPE MAY ALSO START AS A MIX ACROSS THE NORTH
OVERNIGHT BEFORE TURNING TO MAINLY RAIN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........TDH
SHORT TERM.....ECKBERG
LONG TERM......BERSCH
AVIATION.......TDH
HYDROLOGY......TDH/SAC
Hazardous weather outlook, Apr 7, 3:07 PM CDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
307 PM CDT SUN APR 7 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
307 PM CDT SUN APR 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SLIPPERY ROADS ARE POSSIBLE ACROSS VILAS COUNTY LATE TONIGHT
INTO MONDAY MORNING. AN INCH OR TWO OF SNOW ACCUMULATION AND SOME
LIGHT FREEZING RAIN IS POSSIBLE LATE TONIGHT INTO MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE WILL BE POTENTIAL FOR ACCUMULATING SNOWFALL OVER NORTHERN
WISCONSIN LATE TUESDAY NIGHT AND WEDNESDAY. THE CHANCE OF
ACCUMULATING SNOWS WILL SPREAD TO CENTRAL AND NORTHEAST WISCONSIN
WEDNESDAY NIGHT INTO THURSDAY. IT IS TOO EARLY TO DETERMINE
POTENTIAL ACCUMULATIONS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS OR ANY REPORTS
OF LIGHT FREEZING RAIN TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-082015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
307 PM CDT SUN APR 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 7 AM THIS MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL BE POSSIBLE WEDNESDAY
THROUGH FRIDAY.

ECKBERG/BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:32 PM CDTFlood WatchGRBBrown, Calumet, Kewaunee, Manitowoc, Marathon, Oconto and 7 more46 hr
Apr 8, 4:22 PM CDTSmall Craft AdvisoryGRB41 hr
Apr 8, 5:20 PM CDTRiver Flood AdvisoryGRBMarathon36 hr

Nearby

River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.